# SDR UALA2011020700622

- Difficulty date: February 4, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310-530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 LIGHTNING STRIKES FOUND ON INSP, ON UPPER FUSELAGE BETWEEN STA 310.5 AND 530.   MAJOR REPAIR ACCOMPLISHED:  REPAIRED IAW MM NR 2429 N00117, EA PD57-53-088,  EA PD57-53-080, NR 2429N00862.  & EA PD57-53-079, NR 2429N00863.
